# SDR YENA2022082300812

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 53,654 hours, 18,911 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lug
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1176, KIN-FLL. 'EMER.LIGHT BETWEEN ROWS 18 AND19 IN CABIN INOP; FOUND GROUND WIRE TERMINAL LUG ON GROUND POST 7261VN BROKEN OFF. REPAIRED AND RE-TERMINATED TERMINAL LUG IAW ESPM 20-48-11. OPS CHECK EMERGENCY LIGHT GOOD IAW AMM33-51-00. OPS CHECK GOOD.'
